The collapsing method of defuzzification for discretised interval type-2 fuzzy sets.

Date

2009-06

Advisors

Journal Title

Journal ISSN

ISSN

0020-0255

Volume Title

Publisher

Elsevier

Type

Article

Peer reviewed

Yes

Abstract

Description

Keywords

Citation

Greenfield, S. et al. (2009) The collapsing method of defuzzification for discretised interval type-2 fuzzy sets. Information Sciences, 179 (13), pp. 2055-2069.

Rights

Research Institute

Institute of Artificial Intelligence (IAI)